Alert archive / Colorado / Red Flag Warnings in 2026

Red Flag Warning 33, NWS Pueblo, CO

March 27, 202618 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Mar 27, 2026, 12:57 PM MDT for 18 counties in Colorado. It took effect at Mar 28, 2026, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2026, 12:57 PM MDT (18:57 UTC)
In effect from
Mar 28, 2026, 12:00 PM MDT
Expired
Mar 28, 2026, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Lake County, CO, Las Animas County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

809 
WWUS85 KPUB 271857
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1257 PM MDT Fri Mar 27 2026

COZ220>222-224-225-229-230-233>237-281100-
/O.UPG.KPUB.FW.A.0027.260328T1800Z-260329T0100Z/
/O.NEW.KPUB.FW.W.0033.260328T1800Z-260329T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
1257 PM MDT Fri Mar 27 2026

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR 
FIRE WEATHER ZONES 220, 221, 222, 224, 225, 229, 230, 233, 234, 
235, 236, AND 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in 
effect from noon to 7 PM MDT Saturday. The Fire Weather Watch is 
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 220, 221, 222, 224, 225, 
  229, 230, 233, 234, 235, 236 and 237.

* TIMING...From noon to 7 PM MDT Saturday.

* WINDS...Southwest 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
201 
WWUS85 KPUB 280613
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1213 AM MDT Sat Mar 28 2026

COZ220>222-224-225-229-230-233>237-282215-
/O.CON.KPUB.FW.W.0033.260328T1800Z-260329T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
1213 AM MDT Sat Mar 28 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 220, 221, 222, 224, 225, 229, 230, 233, 234, 235,
236, AND 237...

* AFFECTED AREA...Fire Weather Zones 220, 221, 222, 224, 225, 
  229, 230, 233, 234, 235, 236 and 237.

* TIMING...From noon today to 7 PM MDT this evening.

* WINDS...Southwest 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise extreme
  caution and avoid any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
808 
WWUS85 KPUB 282036
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
236 PM MDT Sat Mar 28 2026

COZ221-222-224-229-230-233>237-291245-
/O.NEW.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/
/O.CON.KPUB.FW.W.0033.000000T0000Z-260329T0100Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
236 PM MDT Sat Mar 28 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 233, 234, 235, 
236, AND 237...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH 
MONDAY EVENING FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 
233, 234, 235, 236, AND 237...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in 
effect from Monday morning through Monday evening.

* AFFECTED AREA...Fire Weather Zones 221, 222, 224, 229, 230, 
  233, 234, 235, 236 and 237.

* TIMING...For the Red Flag Warning, until 7 PM MDT this 
  evening. For the Fire Weather Watch, from Monday morning 
  through Monday evening.

* WINDS...For the Red Flag Warning, West 20 to 30 mph with gusts
  up to 45 mph. For the Fire Weather Watch, west 15 to 25 mph with
  gusts up to 35 mph. 

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ220-225-290100-
/O.CON.KPUB.FW.W.0033.000000T0000Z-260329T0100Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
236 PM MDT Sat Mar 28 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR FIRE WEATHER ZONES 220 AND 225...

* AFFECTED AREA...Fire Weather Zones 220 and 225.

* TIMING...Until 7 PM MDT this evening.

* WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ227-228-231-232-291245-
/O.NEW.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
236 PM MDT Sat Mar 28 2026

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR FIRE WEATHER ZONES 227, 228, 231, AND 232...

The National Weather Service in Pueblo has issued a Fire Weather
Watch for gusty winds and low relative humidity, which is in 
effect from Monday morning through Monday evening.

* AFFECTED AREA...Fire Weather Zones 227, 228, 231 and 232.

* TIMING...From Monday morning through Monday evening.

* WINDS...West 15 to 25 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
722 
WWUS85 KPUB 290057
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
657 PM MDT Sat Mar 28 2026


COZ221-222-224-229-230-233>237-291700-
/O.EXT.KPUB.FW.W.0033.000000T0000Z-260329T0200Z/
/O.CON.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
657 PM MDT Sat Mar 28 2026

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221,
222, 224, 229, 230, 233, 234, 235, 236, AND 237...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 233, 234, 235,
236, AND 237...

* AFFECTED AREA...Fire Weather Zones 221, 222, 224, 229, 230, 
  233, 234, 235, 236 and 237.

* TIMING...For the Red Flag Warning, until 8 PM MDT this 
  evening. For the Fire Weather Watch, from Monday morning 
  through Monday evening.

* WINDS...West 15 to 25 mph with gusts up to 30 mph on Saturday.
  Gusts up to 45 mph will be possible on Monday.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ220-225-290200-
/O.EXT.KPUB.FW.W.0033.000000T0000Z-260329T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
657 PM MDT Sat Mar 28 2026

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
220 AND 225...

* AFFECTED AREA...Fire Weather Zones 220 and 225.

* TIMING...Until 8 PM MDT this evening.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 12 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise extreme
  caution and avoid any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ227-228-231-232-291700-
/O.CON.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
657 PM MDT Sat Mar 28 2026

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 227, 228, 231, AND 232...

* AFFECTED AREA...Fire Weather Zones 227, 228, 231 and 232.

* TIMING...From Monday morning through Monday evening.

* WINDS...West 10 to 20 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
708 
WWUS85 KPUB 290204
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
804 PM MDT Sat Mar 28 2026

COZ221-222-224-229-230-233>237-291815-
/O.EXP.KPUB.FW.W.0033.000000T0000Z-260329T0200Z/
/O.CON.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/
Teller County/Rampart Range Including Pikes Peak and Florissant
Fossil Beds National Monument-
Fremont County Including Canon City/Howard/Texas Creek-
San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
804 PM MDT Sat Mar 28 2026

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 233, 234, 235,
236, AND 237...
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 221, 222, 224, 229, 230, 233,
234, 235, 236, AND 237...

* AFFECTED AREA...Fire Weather Zones 221, 222, 224, 229, 230, 
  233, 234, 235, 236 and 237.

* TIMING...From Monday morning through Monday evening.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

COZ220-225-290315-
/O.EXP.KPUB.FW.W.0033.000000T0000Z-260329T0200Z/
Upper Arkansas River Valley Including Lake County and Chaffee
County-
Southern Front Range Including Sangre De Cristo Mountains/Wet
Mountains/La Veta Pass-
804 PM MDT Sat Mar 28 2026

...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 220 AND 225...

Humidities have increased and winds have decreased. Therefore the
Red Flag Warning has been allowed to expire.

$$

COZ227-228-231-232-291815-
/O.CON.KPUB.FW.A.0028.260330T1700Z-260331T0200Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
804 PM MDT Sat Mar 28 2026

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY
FOR FIRE WEATHER ZONES 227, 228, 231, AND 232...

* AFFECTED AREA...Fire Weather Zones 227, 228, 231 and 232.

* TIMING...From Monday morning through Monday evening.

* WINDS...West 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise extreme
  caution and avoid any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 27, 11:44 AM MDT, 1 hour 13 minutes earlier. Its key messages:

  • Cooler Friday with isolated showers over and near the mountains.
  • Warm and breezy again Saturday with critical fire weather conditions possible for the valleys, portions of the I-25 corridor and far southern plains.
  • Back to warm and mostly dry with elevated to critical fire weather conditions possible across the valleys, portions of the I-25 corridor and southern plains Sun-Tue along with near record high temperatures.
  • Active weather pattern through mid to late week with slightly cooler temperatures, and a chance of showers.
Area forecast discussion, Mar 27, 11:44 AM MDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1144 AM MDT Fri Mar 27 2026

.KEY MESSAGES...

- Cooler Friday with isolated showers over and near the mountains.

- Warm and breezy again Saturday with critical fire weather
  conditions possible for the valleys, portions of the I-25
  corridor and far southern plains.

- Back to warm and mostly dry with elevated to critical fire
  weather conditions possible across the valleys, portions of
  the I-25 corridor and southern plains Sun-Tue along with near
  record high temperatures.

- Active weather pattern through mid to late week with slightly
  cooler temperatures, and a chance of showers.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 1251 AM MDT Fri Mar 27 2026

Post frontal upslope flow continues early this morning with stratus
expanding eastward from the lower eastern slopes of the southeast
mountains into the adjacent plains.  Some light showers will be
possible in and near the mountains as the moisture deepens into
the morning hours, but high res models have been backing off on
the coverage, and not expecting much in the way of precipitation
from these. Otherwise, it will be cloudy most of the day across
the plains with clouds eroding from east to west gradually
through the afternoon and evening as upslope flow weakens and
shifts from a more southerly direction. High temperatures will
be considerably cooler, especially across the plains with highs
in the 40s and 50s. The valleys and mountains will also be
somewhat cooler with highs around 10 degrees cooler than
yesterday. Isolated showers will develop over the mountains
during the afternoon bringing some spotty light precipitation
along with some gusty outflow winds. Otherwise, no critical fire
weather conditions are expected given higher humidity values.

Friday night will be colder with low temperatures closer in line
with seasonal normals. Lee troughing redevelops overnight which will
allow for some enhanced westerly drainage winds to set up along the
lower east slopes towards morning. This will allow temperatures
to warm some towards sunrise as winds kick in. -KT

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 1251 AM MDT Fri Mar 27 2026

We jump right back into unseasonably warm temperatures and breezy
conditions for Saturday with critical fire weather conditions
redeveloping across the valleys, mountains and the far southern and
eastern plains on the east side of the surface lee trough.  Current
Fire Weather Watches still look good and had to expand them to
include Teller county and the eastern most counties near the KS
border.  Southwest winds may push off the mountains into the I-25
corridor counties of El Paso and Pueblo rather late in the day.
These zones are currently not in the watch as the duration of gusty
winds do not make the required 3 hour window to meet Red Flag
Criteria. This will be monitored and updated as needed if the
timing changes. Otherwise, another round of isolated high based
showers will be possible in and near the mountains, though odds
continue to decrease with the 00z runs and have trimmed back
pops from the NBM.

The warm up continues for Sunday, though there will be an
increase in mid/high cloud cover as moisture and weak energy
rides through westerly flow aloft across CO. Winds aloft look a
little lighter, which may keep Critical Fire Weather conditions
more spotty in nature for the valleys. We may need another Fire
Weather Watch for the valley areas based off NBM, but odds of
gusts over 25 mph do look a little lower on Sunday (50-60%) as
opposed to Sat (70-95%). There are some subtle differences in
the deterministic models on how much the ridge flattens, which
determines how strong the flow aloft will be. Conditions could
get close. Current thinking is the increased cloud cover should
help limit mixing some, so will hold off on issuing additional
Fire Weather Watches. Otherwise, there will be sufficient
moisture for isolated mountain showers in the afternoon and
evening but any precipitation looks very light.

The pattern remains more active for next week with west to
southwesterly flow and progressive troughs moving through the
flow. Southerly flow helps tap some Pacific moisture bringing
rounds of showers to mainly the mountain areas and above normal
temperatures for the plains. The Continental Divide will see the
best chance for wetting precipitation with snow levels around
10000 feet (or a little lower at night). Best chances come
Tuesday night through Wednesday, though timing of this system is
prone to change. A few inches of snow will be possible across
the higher mountains with showers spilling into the adjacent
southeast plains at times, especially Wednesday. Temperatures do
cool a bit but still remain above normal. Still can't rule out
some critical fire weather conditions at times across the
plains, though Wednesday looks like the cooler day of the bunch
as humidity values stay above critical thresholds.

Long range models and ensembles advertise a stronger trough for late
week though all agree on it passing to the north of the area. This
would suggest another round of mainly mountain showers and some
slightly cooler temperatures. Winds across the southeast plains
could get gusty at times with periodic showers spreading off
the mountains into the adjacent plains as the system moves
across. Overall the pattern keeps the majority of the precipitation
along the Continental Divide with only spotty light precipitation
across the plains. -KT

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1133 AM MDT Fri Mar 27 2026

MVFR and low VFR cigs to persist at COS and PUB through the
early afternoon, with breezy south to southeast winds 15-25kts
keeping clouds in tact across the southeast plains. Winds and
clouds diminish with through the evening, with VFR conditions
persiting through the next taf period.

VFR conditions at ALS can be expected through the period. Breezy
southerly winds at ALS to persist through the evening, with a
low potential for high based showers across the San Luis Valley.
Light winds and clearing skies overnight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Saturday afternoon through Saturday
evening for COZ220>222-224-225-229-230-233>237.

&&

SHORT TERM...KT
LONG TERM...KT
AVIATION...MW
Hazardous weather outlook, Mar 27, 1:08 AM MDT, 11 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
108 AM MDT Fri Mar 27 2026

COZ058>089-093>099-280715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
108 AM MDT Fri Mar 27 2026

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Isolated to scattered showers will be possible over and near the
mountains today.  Some very light showers with a dusting of snow
will be possible across the southeast mountains this morning.
Showers this afternoon will be high based and capable of
producing isolated gusty outflow winds up to 40 mph over the
mountains but only light rainfall amounts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Critical fire weather conditions will be possible Saturday across
the mountains, valleys and the southern and far eastern portions of
the southeast plains.  Gusty winds and low humidity will lead to
conditions favorable for rapid fire spread.

Winds weaken slightly for Sunday, though elevated fire weather
conditions will be possible across the valleys. Critical fire
weather conditions at times will return into early next week with
the next system bringing better chances for rain and higher
elevation snows to the mountains Tuesday night and Wednesday. A
few inches of snow will be possible across the higher mountains
above 10000 feet along the Continental Divide.  Isolated showers
will be possible for the plains on Wednesday though any
precipitation will be light. An active weather pattern will
continue through late week, with more chances for showers across
the mountains.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

31/31

Nearby

Red Flag Warnings in Colorado, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.